Economics at your fingertips  

Localization, Isomorphisms and Adjoint Isomorphism in the Category Comp(A - Mod)

Bassirou Dembele, Mohamed Ben Faraj Ben Maaouia and Mamadou Sanghare

Journal of Mathematics Research, 2020, vol. 12, issue 4, 65

Abstract: A and B are considered to be non necessarily commutative rings and X a complex of (A - B) bimodules. The aim of this paper is to show that- The functors \overline{EXT}^n_{Comp(A-Mod)}(X,-)- Comp(A-Mod) \longrightarrow Comp(B-Mod) and Tor_n^{Comp(B-Mod)}(X,-)- Comp(B-Mod) \longrightarrow Comp(A-Mod) are adjoint functors. The functor S_C^{-1}() commute with the functors X\bigotimes - , Hom^{\bullet}(X,-) and their corresponding derived functors \overline{EXT}^n_{Comp(A-Mod)}(X,-) and Tor_n^{Comp(B-Mod)}(X,-).

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-09-05
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:65